Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Allergy, Sinus & Asthma   Allergy Medicine

GoodSense Aller-Ease upjOv Fexofenadine Hydrochloride Tablets, 180 mg/Antihistamine, 30 Count (3 Pack)


GoodSense Aller-Ease upjOv Fexofenadine Hydrochloride Tablets, 180 mg/Antihistamine, 30 Count (3 Pack) by Good Sense at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last. Good Sense Aller Ease Fexofenadine Hydrochloride Tablets, 180 mg, Antihistamine. Allergy Relief of sneezing, runny nose, itchy, watery eyes, itchy nose or throat. Compare to active ingredient in Allegra Allergy.Compare to active ingredient in Allegra Allergy. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Non-Drowsy. Indoor & Outdoor Allergies. Original Prescription Strength.


Product Description & Reviews

Good Sense Aller Ease Fexofenadine Hydrochloride Tablets, 180 mg, Antihistamine. Allergy Relief of sneezing, runny nose, itchy, watery eyes, itchy nose or throat. Compare to active ingredient in Allegra Allergy.Compare to active ingredient in Allegra Allergy. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Non-Drowsy. Indoor & Outdoor Allergies. Original Prescription Strength.

Features & Highlights

  • Compare to active ingredient in Allegra Allergy
  • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • Non-Drowsy
  • Indoor & Outdoor Allergies
  • Original Prescription Strength

Additional Information

Manufacturer:Good Sense
Brand:Good Sense
Publisher:Good Sense
Studio:Good Sense
UPC:370030147021
EAN:0370030147021

GoodSense Aller-Ease upjOv Fexofenadine Hydrochloride Tablets, 180 mg/Antihistamine, 30 Count (3 Pack) by Good Sense

Buy Now:
GoodSense Aller-Ease upjOv Fexofenadine Hydrochloride Tablets, 180 mg/Antihistamine, 30 Count (3 Pack)

4.9 out of 5 stars with 292 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$107.90


Quantity:  

 


View More In Allergy Medicine.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Allergy Buster Nasal Spray - 0.68 oz, Pack of 3
By Allergy Buster
ean: 0760569507685,

Zyrtec Cetirizine HCI/Antihistamine 10mg Allergy Tablets , 70 Count ( Pack Of 4 )
By Zyrtec

Allergy Research Group - Argentyn 23 Liquid 16 Oz (2Pack)
By Allergy Research Group
mpn: 48CS23, ean: 0684088331371,

FlutiCare 120 metered sprays | Relief during allergy season for pollen, dust, dander, and other indoor and outdoor allergens (12 pack)
By FlutiCare
ean: 0357483000448,

PACK OF 10 - Equate: Suphedrine PE Sinus & Allergy Tablets Antihistamine/Nasal Decongestant, (24 Ct/Pck)
By Equate
mpn: 0068113118714, ean: 0764575302777,

Airborne Immune Support Chewable Tablets, Citrus, 4/Pack, 144 Pack/Carton 89980
By Airborne
mpn: ABN89980, ean: 0647865899808,

PACK OF 12 - Equate Original No Drip 12-Hour Nasal Spray, 1 oz
By Equate
mpn: 0060538866186, ean: 0607963726215,

Xyzal Allergy Tablet, 4Pack (55 Count Each ) 7lwkglX
By Xyzal

GoodSense Aller-Ease Fexofenadine Hydrochloride Tablets, 180 mg, 120 Count
By Good Sense
ean: 0301130571768,

Children's Claritin 24 Hour Non-Drowsy Allergy Grape Chewable Tablet, 5 mg, 30 Count - Pack of 3
By Claritin C
mpn: 11052017, ean: 0656554117451,



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.